# SDR SWAA2022062922843

- Difficulty date: June 25, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 60,788 hours, 38,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOOR LEVEL EMERGENCY EXIT COVER MISSING / [01] INSTALLED FWD ENTRY EMERGENCY EXIT LENS PER AMM 33-51-11 OPS CHECK GOOD
